| Model Number |
MMT-551PNAH |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/27/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event.The device has been returned, but not yet evaluated.Further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call the insulin pump alarmed motor error during bolus delivery.The customer¿s blood glucose level was 230 mg/dl at the time of the incident.The customer stated that the drive support cap was flush.The customer was advised to discontinue use of the insulin pump and to revert to the back-up plan.The insulin pump is being replaced and is expected to return for analysis.
Additional Manufacturer Narrative
Pump passed the displacement test, rewind, basic occlusion, occlusion, prime/(b)(4) and excessive no delivery test.No motor error alarm noted.Motor passed motor test.The drive support disk was inspected and no anomaly noted.